Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the Kontsevich integral of Brunnian links

Kazuo Habiro and Jean-Baptiste Meilhan

Algebraic & Geometric Topology 6 (2006) 1399–1412
Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
2 D Bar-Natan, Vassiliev homotopy string link invariants, J. Knot Theory Ramifications 4 (1995) 13 MR1321289
3 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, Wheels, wheeling, and the Kontsevich integral of the unknot, Israel J. Math. 119 (2000) 217 MR1802655
4 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The \AArhus integral of rational homology 3–spheres II: Invariance and universality, Selecta Math. $($N.S.$)$ 8 (2002) 341 MR1931168
5 D Bar-Natan, T T Q Le, D P Thurston, Two applications of elementary knot theory to Lie algebras and Vassiliev invariants, Geom. Topol. 7 (2003) 1 MR1988280
6 S V Chmutov, S V Duzhin, An upper bound for the number of Vassiliev knot invariants, J. Knot Theory Ramifications 3 (1994) 141 MR1279917
7 S Chmutov, S Duzhin, The Kontsevich integral, Acta Appl. Math. 66 (2001) 155 MR1837618
8 T D Cochran, Concordance invariance of coefficients of Conway's link polynomial, Invent. Math. 82 (1985) 527 MR811549
9 S Garoufalidis, T Ohtsuki, On finite type 3–manifold invariants III: Manifold weight systems, Topology 37 (1998) 227 MR1489202
10 M N Goussarov, A new form of the Conway–Jones polynomial of oriented links, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 193 (1991) 4, 161 MR1157140
11 M Goussarov, On $n$–equivalence of knots and invariants of finite degree, from: "Topology of manifolds and varieties", Adv. Soviet Math. 18, Amer. Math. Soc. (1994) 173 MR1296895
12 M N Goussarov, Variations of knotted graphs. The geometric technique of $n$–equivalence, Algebra i Analiz 12 (2000) 79 MR1793618
13 N Habegger, G Masbaum, The Kontsevich integral and Milnor's invariants, Topology 39 (2000) 1253 MR1783857
14 K Habiro, Brunnian links, claspers, and Goussarov–Vassiliev finite type invariants, to appear in Math. Proc. Camb. Phil. Soc.
15 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
16 K Habiro, J B Meilhan, Finite type invariants and Milnor invariants for Brunnian links arXiv:math.GT/0510534
17 M Kontsevich, Vassiliev's knot invariants, from: "I. M. Gel'fand Seminar", Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137 MR1237836
18 T T Q Le, An invariant of integral homology 3–spheres which is universal for all finite type invariants, from: "Solitons, geometry, and topology: on the crossroad", Amer. Math. Soc. Transl. Ser. 2 179, Amer. Math. Soc. (1997) 75 MR1437158
19 T T Q Le, J Murakami, Parallel version of the universal Vassiliev–Kontsevich invariant, J. Pure Appl. Algebra 121 (1997) 271 MR1477611
20 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of 3–manifolds, Topology 37 (1998) 539 MR1604883
21 C Lescop, Introduction to the Kontsevich integral of framed tangles, lecture notes (1999)
22 X S Lin, Power series expansions and invariants of links, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 184 MR1470727
23 J B Meilhan, On surgery along Brunnian links in 3–manifolds arXiv:math.GT/0603421
24 J Milnor, Link groups, Ann. of Math. $(2)$ 59 (1954) 177 MR0071020
25 T Ohtsuki, Finite type invariants of integral homology 3–spheres, J. Knot Theory Ramifications 5 (1996) 101 MR1373813
26 T Ohtsuki, Quantum invariants, Series on Knots and Everything 29, World Scientific Publishing Co. (2002) MR1881401
27 D P Thurston, Wheeling: A diagrammatic analogue of the Duflo isomorphism, PhD thesis, University of California Berkeley (2000) arXiv:math.QA/0006083
28 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23 MR1089670